Pacific Journal of Mathematics

An index theorem and hypoellipticity on nilpotent Lie groups.

Kenneth G. Miller

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 419-426.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734026

Mathematical Reviews number (MathSciNet)
MR658071

Zentralblatt MATH identifier
0505.35025

Subjects
Primary: 22E25: Nilpotent and solvable Lie groups
Secondary: 35H05 58G05

Citation

Miller, Kenneth G. An index theorem and hypoellipticity on nilpotent Lie groups. Pacific J. Math. 99 (1982), no. 2, 419--426. https://projecteuclid.org/euclid.pjm/1102734026


Export citation

References

  • [1] R. Beals, A general calculus of pseudodifferentialoperators, Duke Math. J., 42 (1975), 1-42.
  • [2] V. Grushin, On a class of hypoelliptic pseudodifferentialoperators degenerate on a submanifold,Mat. Sb,, 84 (1971), 111-134; Math. USSR-Sb., 13 (1971), 155-185.
  • [3] B. Helffer and J. Nourrigat, Caracterization des operateurs hypoelliptiques homogenes invariantsa gauche sur un groupe de Lie nilpotent gradue, Comm. P.D.E., 4 (1979), 899-958.
  • [4] B. Helffer and J. Nourrigat, Theorernes d'indice pour des operateurs differentielsa coefficients poly- nomiaux, (preprint).
  • [5] L. Hormander, The Weyl calculus of pseudo-differentialoperators, Comm. Pure Appl. Math., 32 (1979), 359-443.
  • [6] K. Miller, Hypoellipticityon the Heisenberg group, J. Functional Analysis, 31 (1979), 306-320.
  • [7] K. Miller, Parametrices for hypoelliptic operators on step two nilpotent Lie groups, Comm. P.D.E., 5 (1980), 1153-1184.
  • [8] C. Rockland, Hypoellipticityon the Heisenberg group: representation-theoreticcri- teria, Trans. Amer. Math. Soc, 240 (1978), 1-52.